A multiplier theorem for Jacobi expansions

William Connett; Alan Schwartz

Studia Mathematica (1975)

  • Volume: 52, Issue: 3, page 243-261
  • ISSN: 0039-3223

How to cite


Connett, William, and Schwartz, Alan. "A multiplier theorem for Jacobi expansions." Studia Mathematica 52.3 (1975): 243-261. <http://eudml.org/doc/217942>.

author = {Connett, William, Schwartz, Alan},
journal = {Studia Mathematica},
language = {eng},
number = {3},
pages = {243-261},
title = {A multiplier theorem for Jacobi expansions},
url = {http://eudml.org/doc/217942},
volume = {52},
year = {1975},

AU - Connett, William
AU - Schwartz, Alan
TI - A multiplier theorem for Jacobi expansions
JO - Studia Mathematica
PY - 1975
VL - 52
IS - 3
SP - 243
EP - 261
LA - eng
UR - http://eudml.org/doc/217942
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.